# SDR ASAA2023041942947

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 28,094 hours, 8,820 cycles
- System (JASC): 2210 · Autopilot System
- Part: Knob
- Part number: 8303377060
- Condition: Broken
- Location: Flight Deck
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTITUDE SELECTOR KNOB BROKEN. GROUNDED - YES. REPLACED ALT KNOB. OPS CK OK.
